Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lines in a planar space


Author: Grattan P. Murphy
Journal: Proc. Amer. Math. Soc. 19 (1968), 1106-1108
MSC: Primary 50.48
MathSciNet review: 0231270
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.48

Retrieve articles in all journals with MSC: 50.48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0231270-2
PII: S 0002-9939(1968)0231270-2
Article copyright: © Copyright 1968 American Mathematical Society